# SDR UALA2013071504925

- Difficulty date: July 13, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460, LT MAIN DOOR CUTOUT UPPER WEB CRACKED.  REMOVED DAMAGE.  HFEC, NO CRACK.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-15 REPAIR 1.
